# SDR USAASA02059

- Difficulty date: June 28, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS TEST INDICATED AN EMERGENCY POWER SUPPLY UNIT 'INT LOAD FWDL' FAULT.  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  SYSTEM TESTS OK.  (M)
